# SDR SIMA20140616004

- Difficulty date: June 16, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 35,934 hours, 33,257 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIPE SUPPORT CRACKED IN TWO PLACES, INBD CRACK APPROX 10MM IN LENGTH EXTENDING INTO RIVET EAR OTBD CRACK APPROX 25MM ON FOLD OF SUPPORT BRACKET IAW IPC 54-51-00 FIG 21A ITEM 1.  REPLACED AFT PIPE SUPPORT BRACKET IAW SRM 51-40-02.
